You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Hereditarily Indecomposable Tree-Like Continuum without the Fixed Point Property
Transactions of the American Mathematical Society
Vol. 352, No. 2 (Feb., 2000), pp. 643-654
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/118057
Page Count: 12
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
A hereditarily indecomposable tree-like continuum without the fixed point property is constructed. The example answers a question of Knaster and Bellamy.
Transactions of the American Mathematical Society © 2000 American Mathematical Society